Jump to content

Ruth


Ruth

Recommended Posts

2011 put on several different medications had paradoxical reaction= Mental institution. All for heart palpitations.

 

2012-2015 put on Zoloft felt like a zombie. Entered more mental institutions, er visits.

 

I have had several tapers, withdrawal syndrome. I am currently off of all medicine. I am currently on week seven and it seems that it is going to get right before it gets better.

 

I am currently wondering if it does get better..

Link to comment

Can anyone here tell me if after a period of seven weeks being off an ssri that you have experienced horrific effects? I thought it would be tough in the beginning of discontinuing the medication but it's getting tougher the longer I'm off. Please help!

Link to comment
  • Moderator Emeritus

Welcome Ruth,

I'm sorry to hear you are not feeling well after stopping Zoloft. What symptoms are you having, have they changed at all over the last 7 weeks?

 

You may have tapered too fast, how did you stop taking it? How long did you taper for and what dose did you stop from?

 

For some people, stopping one of these kinds of medications too fast can lead to months and sometimes years of withdrawal symptoms. The fact that you are getting worse, rather than better indicates that you may be one of these people who are sensitive and need to taper much slower.

 

I was taking Lexapro and tapered over 2 months, which was too fast. I had some initial withdrawal symptoms, which improved, then I was feeling a little better for about 2 - 3 months, but then more withdrawal symptoms started to emerge and increased over time and got much worse the following year. By the time I found this site, it was too late for me to reinstate, so I'm still dealing with protracted withdrawal.

 

We suggest reducing by no more than 10% of the current dose every 4 weeks, this reduces the risk of withdrawal symptoms arising. Please read through this which will explain why:

  

Why taper by 10% of my dosage?

 

Please would you provide a few more details of your drug and withdrawal history. The easiest way of doing this is by filling in your signature with this information. Here are instructions for how to do it:   http://survivinganti...your-signature/

 

Reinstatement of a small amount of the drug can often work well to alleviate withdrawal symptoms. According to medical knowledge, reinstatement is the only way to alleviate withdrawal. Reinstatement is best done immediately upon appearance of symptoms. The more time that passes, the less likely it is to work. Once you have stabilized on a low dose of the drug, then a slower, safer taper can be started. Here is some information about reinstatement to help you decide if its something you would like to try:  About reinstating and stabilizing to stop withdrawal symptoms

 

Here are a few more topics which may be helpful:

 

Tips for tapering off Zoloft (sertraline)

 

What is withdrawal syndrome?

 

The Windows and Waves Pattern of Stabilization

 

When we have a few more details, we will be in a better position to offer support and suggestions.

 

I'm glad you found us. Please feel free to write whenever you want, you will find a lot of friendly help and support here.

 

Petunia.

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy